| Model Number |
SN60WF |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported during an intraocular lens (iol) implant procedure, the surgeon said the lens looked contaminated.Patient contact was noted.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received which states there was no patient contact.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.The manufacturer internal reference number is: (b)(4).